Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On nonlinear contractions


Authors: D. W. Boyd and J. S. W. Wong
Journal: Proc. Amer. Math. Soc. 20 (1969), 458-464
MSC: Primary 54.35
MathSciNet review: 0239559
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.35

Retrieve articles in all journals with MSC: 54.35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0239559-9
PII: S 0002-9939(1969)0239559-9
Article copyright: © Copyright 1969 American Mathematical Society